# SDR UPS05845621

- Difficulty date: October 12, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Bs 1350-1490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER CRACKED AND CORRODED AT STA 1350-1490 L31L.  REMOVED FINGER DOUBLER AT STA 1350-1490 L31L IAW SRM 51-1-21.  FABRICATED AND INSTALLED FINGER DOUBLER AT STA 1350-1490 L31L IAW SRM 51-3-2, AND SRM 51-1-8, AND 51-1-21.
